| Model Number |
OTV-S7H-1D |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the camera head had poor contact.The issue was found during a hysteroscopy diagnostic examination procedure, that was completed with a similar set of device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following malfunctions were identified during the device evaluation: image interference and cable failure.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.It is likely the image interference is due to the cable failure.A definitive root cause could not be identified for the cable failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the camera head had poor contact.The issue was found during a diagnostic hysteroscopy examination procedure, that was completed with a similar set of device.There were no reports of patient harm.